# SDR SWAA041523

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 60,652 hours, 58,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN AT BS 500D + 5, STRINGER 15R, BS 500C + 5, STRINGER 15R, CRACKED.  REPAIRED SKIN PER EA.
